# SDR JJBA20130310004

- Difficulty date: March 10, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 31,198 hours, 42,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT CREW REPORTED THAT THE FORWARD CEILING EMERGENCY LIGHT WAS INOPERATIVE.  R & R BULB.
